Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Paranoia a side affect?

11/05/2008

Question:

My father had a quadruple bypass on Oct 13th. His physical recovery seems to be going well however emotionally and pschologically its been a struggle. In the hospital he experienced irrational feelings of paranoia (the hospital staff was trying to rob him). His first few days home were fine, but then in the mornings he started to experience feelngs of claustrophobia and anxiousness. He also believes the visiting nurse is scheming to put him back in the hospital. This isn`t every morning and when it does occur it seems to pass by the afternoon. My father is 73. Is this a possible side affect of the anesthesia?

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The link below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Paranoia/ anxiety attacks

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org